View Single Post
Old 02-18-2012, 05:07 PM   #1
nygirl68 nygirl68 is offline
Junior Member
(female)
 
Join Date: Feb 2012
Location: trinity, florida usa
Posts: 10
nygirl68 HB User
Unhappy Meds making me sick?

Quick question, i was dignosed bipolar in 2009, sice being on bipolar meds my hyperness is gone and i quit drinking. Ai am going on my third psychatrist seen him laswt week my first one i seen for three years. AI applied for SS in O(ct and was approved in dec. cuz since being put on meds i have become almost unfunctionalble, more depressed, gained seventy pounds increased anxiety. I was on about 5 meds now i am just on lamotringe and lexapro anyway.. now my problem is severe nauseau for past few months been to hospital 4 times and my primary they did blood test and catscans and xrays cant find anything. At this point I am thinking of cutting my meds startin tonight which is what my new psych, told me to do two weeks ago but I didnt do it I was scared. Now this psch I talked to for over and hour he did not have my medical charts but was questioning if I was bipolar. I did bakeract myself last year Im no where near sucidial. or have halluciations non of that stufff..So I am cuttin my meds startin tonight, then going off to see what happens, Husban actually sugessted me to do this cuz he knows since I been on meds I been doing nothing anymore no intrest in anything nomoire just numb..what do you guys think> I have an appt wiht my new pshc tuesday. And I just started seeing a therapist last week, for I think thats what I really need. Is it possible to take bipolar meds and feel worse> Does that mean your not bi-polar..I have been on everymed possible and they all make me a zombie, and more depressed.

 
Reply With Quote